Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Melacare caused black marks and redness of skin. When stopped skin got dry. What is the solution?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Recently i have started using Melacare as suggeted by friend I am getting black marks and reddness of skin,itching and if i stopped using that my skin is getting very dvery please suggest me the solution pls pls I am struggling a lot because of this I am looking very ugly now.
Posted Sun, 8 Dec 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 31 minutes later
Brief Answer: use moisturiser and steroid cream Detailed Answer: Hi Thanks for writing to us. from the description provided, it seems you are having contact irritant dermatitis due to melacare. In simple words melacare has irritated your skin. Now to treat the same discontinue melacare use use a bland moisturiser like cetaphil moisturiser apply mometasone cream twice in a day- a steroid for few days. Hopefully in four to five days, skin will become normal. Once skin gets back to normal, to improve your skin tone, use a sunscreen daily in morning and a kojic acid based cream twice in a day. This would improve your skin without harming it. hope this helped. take care
Above answer was peer-reviewed by
Follow-up: Melacare caused black marks and redness of skin. When stopped skin got dry. What is the solution? 11 minutes later
Please tell me exact tablets or mrdicine cream name and what should i do if it does noy work properly and i want resolution as soon as possible
Answered by Dr. Kalpana Pathak 20 hours later
Brief Answer: details below Detailed Answer: Hi, Thanks for writing back. You may use these medicines Moisturiser- cetaphil Steroid cream- momate/momoz/topcort/ dermanex. All these are brands of mometasone, use whichever is available Sunscreen- shadowz/ultraguard/ photoban/ rivela etc Kojic acid cream- kojivit/ clearz plus/ carofit ultra etc Hope this answers your query. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor